MathSciNet Relay Station
MathSciNet bibliographic data
MR1938476 37D20 (37A25 37C30 37E30 47B38)
Blank, Michael; Keller, Gerhard; Liverani, Carlangelo Ruelle-Perron-Frobenius spectrum for Anosov maps. Nonlinearity 15 (2002), no. 6, 1905–1973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement